# SDR CALA2023032000810

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 73,974 hours, 31,850 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: NA
- Condition: Unknown
- Location: Eng 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EPR MODE FAULT - ENG 2. REFER TO A320 TSM 77-ECAM AND UA A320 ME L CARD 73 120. R/R P2/T2 SENSOR REF AMM 73-22-11. PERFORMED OPERATIONAL CHECK FOR P2/T2 SENSOR. OPERATIONAL CHECK. PASSED FOR BOTH 2A AND 2B CHANNEL
